# SDR ASAA2024101453165

- Difficulty date: October 14, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 11,247 hours, 3,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE CHECK FOUND ROW 17 L/H EMERGENCY EXIT SIGN COVER OFF. GROUNDED - YES. REINSTALLED ROW 17 L/H EMERGENCY EXIT SIGN COVER PER AMM 33-51-01-960-802. OPS TEST OK.
